# SDR SIMA20180504008

- Difficulty date: May 4, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 32,878 hours, 29,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-10 SERVICE DOOR CENTER SILL CORRODED AT FWD SCREW HOLE.  REPAIRED SERVICE DOOR CUTOUT LOWER CENTER SILL IAW SRM 53-21-02, FIGURE 201.
